liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Local Maximum Modulus Property for Polyanalytic Functions
Linköping University.
Department of Mathematics, Washington University in St. Louis, St. Louis, MO, 63130, USA .
2016 (English)In: Complex Analysis and Operator Theory, ISSN 1661-8254, E-ISSN 1661-8262, Vol. 10, no 2, 401-408 p.Article in journal (Refereed) PublishedText
Abstract [en]

Let be an open subset and let be a space of functions defined on . is said to have the local maximum modulus property if: for every and for every sufficiently small domain with it holds true that where denotes the set of points at which attains strict local maximum. This property fails for We verify it however for the set of complex-valued functions whose real and imaginary parts are real analytic. We show by example that the property cannot be improved upon whenever is the set of n-analytic functions on , in the sense that locality cannot be removed as a condition and independently cannot be removed from the conclusion.

Place, publisher, year, edition, pages
SPRINGER BASEL AG , 2016. Vol. 10, no 2, 401-408 p.
Keyword [en]
Polyanalytic functions; n-analytic functions; Boundary maximum modulus principle; Local maximum modulus property
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-125300DOI: 10.1007/s11785-015-0492-5ISI: 000368686800010OAI: diva2:906387
Available from: 2016-02-24 Created: 2016-02-19 Last updated: 2016-03-07

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Linköping University
In the same journal
Complex Analysis and Operator Theory
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 931 hits
ReferencesLink to record
Permanent link

Direct link